Nehari problems and equalizing vectors for infinite-dimensional systems

O.V. Iftime, Heiko J. Zwart

    Research output: Contribution to journalArticleAcademicpeer-review

    9 Citations (Scopus)

    Abstract

    For a class of infinite-dimensional systems we obtain a simple frequency domain solution for the suboptimal Nehari extension problem. The approach is via $J$-spectral factorization, and it uses the concept of an equalizing vector. Moreover, the connection between the equalizing vectors and the Nehari extension problem is given.
    Original languageEnglish
    Article number10.1016/S0167-6911(01)00179-7
    Pages (from-to)217-225
    Number of pages9
    JournalSystems and control letters
    Volume45
    Issue number3
    DOIs
    Publication statusPublished - 2002

    Keywords

    • MSC-93B36
    • Nehari problem
    • Infinite-dimensional systems
    • $J$-spectral factorization
    • $H_\infty$ control
    • IR-68668
    • Equalizing vectors
    • EWI-16716

    Fingerprint Dive into the research topics of 'Nehari problems and equalizing vectors for infinite-dimensional systems'. Together they form a unique fingerprint.

    Cite this